Vol 5 No 2 (1965): Lithuanian Mathematical Journal

Vol 5 No 2 (1965)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1965-06-15

Front Matter

Cover
Abstract views 26 | Article downloads (PDF) 1
1-6
PDF

Articles

193-197
PDF
A. Aleškevičienė
Die grosse Abweichungen für die homogenen Markoffschen Kelten
Abstract views 18 | Article downloads (PDF) 8
199-209
PDF
B. Grigelionis
On a class of controls of the Poisson process
Abstract views 21 | Article downloads (PDF) 10
221-226
PDF
E. Gečiauskas
On linear and planar discovery
Abstract views 17 | Article downloads (PDF) 10
227-231
PDF
V. Zolotarev
On some Chebyschev type inequalities in one-sided sense
Abstract views 18 | Article downloads (PDF) 16
233-250
PDF
J. F. Korobeinik
On a lower bound of integral solutions of the differential equations of infinite order
Abstract views 17 | Article downloads (PDF) 9
251-259
PDF
J. Kubilius
Sur les lois asymptotiques de distribution des fonctions arithmétiques additives
Abstract views 20 | Article downloads (PDF) 13
261-273
PDF
G. Misevičius
Application of the method of moments in the probabilistic theory of numbers
Abstract views 19 | Article downloads (PDF) 18
275-289
PDF
M. P. Sapagovas
A solution of the quasilinear elliptic equations by finite-difference method
Abstract views 23 | Article downloads (PDF) 12
291-302
PDF
O. Saparnijazov
Limiting equations for the class number of the ideals of an imaginary quadratic field
Abstract views 20 | Article downloads (PDF) 11
303-305
PDF
J. Urbelis
Die Verteilung der Primzahlen eines totalreellen algebraischen Zahlkörpers
Abstract views 20 | Article downloads (PDF) 10
307-324
PDF

Back Matter

Contents
Abstract views 28 | Article downloads (PDF) 2
354-357
PDF